# SDR SWIA201743108

- Difficulty date: February 14, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 33,424 hours, 31,565 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FRAME HAS CORROSION AROUND DOOR SPIGOT.  BLENDED CORROSION ON SERVICE DOOR LOWER FRAME AROUND DOOR SPIGOT IAW SRM AND REO.  PRESSURE CHECK GOOD.
